Upper semicontinuous differential inclusions without convexity

A. Bressan, A. Cellina, G. Colombo

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


We prove existence of solutions to the Cauchy problem for the differential inclusion x ε A(x), when A is cyclically monotone and upper semicontinuous.

Original languageEnglish (US)
Pages (from-to)771-775
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Jul 1989

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Upper semicontinuous differential inclusions without convexity'. Together they form a unique fingerprint.

Cite this